In this paper, we introduce the notion of statistical (λ, μ)-summability and find its relation with (λ, μ)-statistical convergence. We apply this new method to prove a Korovkin type approximation theorem for functions of two variables. Furthermore, we provide an example in support to show that our result is stronger than the previous ones.
Generalized statistical summability of double sequences and Korovkin type approximation theorem,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 12,
1, Article 3.
Available at: https://digitalcommons.pvamu.edu/aam/vol12/iss1/3